Posted by: ooilam | 2008-11-27

Breastfeeding + Probiflora (9strain)

My little one is 9 weeks. I am very constipated and uses Probiflora
9strain. Two capsules a day.
Breasfeeding exclusively. Baby has a bit of reflux. Could this give my baby extra stomach cramps?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

Hi ooilam
So difficult to say when it comes to small babies.
One of the only “side-effects” of probiotics is a flatulence or producing of more “gas” in certain individuals.
The only thing you can try, is to stop the probiotic for a few days and see if you can notice any difference in your baby’s cramps?
Sorry can’t be of more help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: HD | 2008-12-02


Yes ProbiFlora 9 is safe for infants but I would recommend that you use ProbiFlora Infant. It is specially formulated for babies with a delicate flora balance. It will quickly sort out your baby' s stomach cramps.

Reply to HD

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.